Apply Now
RSS Feed Print
medication and odor?
Internal Administrator
Posted: Tuesday, January 17, 2012 5:18 PM
Joined: 1/14/2015
Posts: 40463


Originally posted by: So Sad

Do the medications cause our loved ones to have an odor? I know this is the least of my worries, but lately I have noticed DH has an odor. I have also noticed his toenails are getting really icky. I am just curious if the meds can cause these things?
Anonymous
Posted: Tuesday, January 17, 2012 5:18 PM
Originally posted by: JAB

Hi, So Sad. I've seen complaints about odor from caregivers every now and then. I remember that some have found their loved ones' problem is due to oral hygiene problems.

If you want to check for side effects associated with the specific drugs your husband is taking, see the third page of each drug listing at:
http://www.rxlist.com

Um ... what sort of "icky" toenails are we talking about? Does he perhaps have a fungus infection?
http://www.mayoclinic.com/health/medical/IM02450
Anonymous
Posted: Tuesday, January 17, 2012 5:19 PM
Originally posted by: So Sad

No Jab, they are getting thicker and I just thought maybe that was a side effect from some of the meds. I take him to get a pedicure every 2 weeks and the nail tech had mentioned it to me.
Anonymous
Posted: Tuesday, January 17, 2012 5:19 PM
Originally posted by: JAB

Toenails can thicken for many reasons ... the most common one being a fungus infection. And it's all too easy to catch a fungus infection from improperly sterilized pedicure equipment. Other causes include skin conditions such as psoriasis, tight or poorly fitting shoes, or inadequate nutrition. Or it could just be due to aging.

You may want to have him see a podiatrist.
 
× Close Menu